×

Unique ergodicity for horocycle foliations. (English) Zbl 0346.58009


MSC:

37D99 Dynamical systems with hyperbolic behavior
28D05 Measure-preserving transformations
57R30 Foliations in differential topology; geometric theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bourbaki, N., General Topology, Part 2 (1966), Reading, Mass.: Addison-Wesley, Reading, Mass.
[2] R. Bowen,Bernoulli equilibrium states for Axiom A diffeomorphisms, Math. Systems Theory (to appear). · Zbl 0304.28012
[3] Bowen, R., Markov partitions for Axiom A diffeomorphisms, Amer. J. Math., 92, 725-747 (1970) · Zbl 0208.25901
[4] Bowen, R., Markov partitions and minimal sets for Axiom A diffeomorphisms, Amer. J. Math., 92, 907-918 (1970) · Zbl 0212.29104
[5] Bowen, R., Periodic orbits for hyperbolic flows, Amer. J. Math., 94, 1-30 (1972) · Zbl 0254.58005
[6] Bowen, R., Periodic points and measures for Axiom A diffeomorphisms, Trans. Amer. Math. Soc., 154, 377-397 (1971) · Zbl 0212.29103
[7] Bowen, R., Symbolic dynamics for hyperbolic flows, Amer. J. Math., 95, 429-460 (1973) · Zbl 0282.58009
[8] R. Bowen and D. Ruelle,The ergodic theory of Axiom A flows, Invent. Math, (to appear). · Zbl 0311.58010
[9] Bunimovic, L. A., Imbedding of Bernoulli shifts in certain special flows, Uspehi Mat. Nauk., 28, 171-172 (1973) · Zbl 0285.28016
[10] H. Furstenberg,The unique ergodicity of the horocycle flow, inRecent Advances in Topological Dynamics, Springer-Verlag lecture notes, No. 318, pp. 95-114.
[11] Gurevic, B. M., Some existence conditions for K-decompositions for special flows, Trans. Moscow Math. Soc., 17, 99-128 (1967) · Zbl 0207.48502
[12] Gurevic, B. M., The structure of increasing decompositions for special flows, Teor. Verojatnost. i Primenen., 10, 693-712 (1965) · Zbl 0152.04101
[13] Hirsch, M.; Pugh, C., Stable manifolds and hyperbolic sets, Proc. Sympos. Pure Math., 14, 133-163 (1970) · Zbl 0215.53001
[14] Hirsch, M.; Palis, J.; Pugh, C.; Shub, M., Neighborhoods of hyperbolic sets, Invent. Math., 9, 121-134 (1970) · Zbl 0191.21701
[15] Hoffman, K. H.; Mostert, P. S., Elements of Compact Semi-groups (1966), Columbus, Ohio: Merrill Books, Columbus, Ohio
[16] Kuratowski, C., Topology (1966), New York: Academic Press, New York
[17] B. Marcus,Reparameterizations of uniquely ergodic flows (to appear). · Zbl 0295.28022
[18] Marcus, B., Unique ergodicity of some flows related to Axiom A diffeomorphisms, Israel J. Math., 21, 111-132 (1975) · Zbl 0314.58012
[19] Marcus, B., Unique ergodicity of the horocycle flow: variable negative curvature case, Israel J. Math., 21, 133-144 (1975) · Zbl 0314.58013
[20] Margulis, G. A., Certain measures associated with U-flows on compact manifolds, Functional Anal. Appl., 4, 1 (1970) · Zbl 0245.58003
[21] Nitecki, Z., Differentiable Dynamics (1971), Cambridge, Mass.: M.I.T. Press, Cambridge, Mass. · Zbl 0246.58012
[22] J. Plante,Measure preserving pseudogroups and a theorem of Sacksteder (to appear in Ann. Inst. Fourier). · Zbl 0299.58007
[23] Pugh, C.; Shub, M., The Ω-stability theorem for flows, Invent. Math., 11, 150-158 (1970) · Zbl 0212.29102
[24] Ratner, M., Markov partitions for Anosov flows on n-dimensional manifolds, Israel J. Math., 15, 92-114 (1973) · Zbl 0269.58010
[25] Ratner, M., Anosov flows with Gibbs measures are also Bernoullian, Israel J. Math., 17, 380-391 (1974) · Zbl 0304.28011
[26] Ruelle, D., Statistical mechanics of a one-dimensional lattice gas, Commun. Math. Phys., 9, 267-278 (1968) · Zbl 0165.29102
[27] Ruelle, D.; Sullivan, D., Currents, flows, and diffeomorphisms, Topology, 14, 319-328 (1975) · Zbl 0321.58019
[28] Sinai, Ya. G., Markov partitions and C-diffeomorphisms, Functional Anal. Appl., 2, 64-89 (1968) · Zbl 0182.55003
[29] Sinai, Ya. G., Gibbs measures in ergodic theory, Russian Math Surveys, 166, 21-69 (1972) · Zbl 0255.28016
[30] Smale, S., Differentiable dynamical systems, Bull. Amer. Math. Soc., 73, 747-817 (1967) · Zbl 0202.55202
[31] Tomter, P., Anosov flows on infra-homogeneous spaces, Proc. Symp. Pure Math., 14, 299-327 (1970) · Zbl 0207.54502
[32] W. Veech,Unique ergodicity of horospherical flows (to appear). · Zbl 0365.28012
[33] Whitney, H., Regular families of curves, Ann. of Math., 34, 244-270 (1933) · JFM 59.1256.04
[34] Bowen, R., ω-limit sets for Axiom A diffeomorphisms, J. Differential Equations, 18, 333-339 (1975) · Zbl 0315.58019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.